# SDR CA010510005

- Difficulty date: April 20, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60035031159
- Condition: Corroded
- Location: Fuselage
- Part time: 5,393 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A CORROSION INSPECTION EXCESSIVE CORROSION AND EXFOLIATION WAS FOUND ON THE TOP SURFACE OF TWO FLOOR BEAMS IN THE AREA UNDER THE LAVATORY AND WATER SYSTEMS FILL CANISTERS. FS 559 TO FS 621.
